# SDR V0XD2017072505

- Difficulty date: July 10, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC6703417575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM RT SIDE IS CORRODED. REMOVED AND REPLACED FS 280 CROSSBEAM RT SIDE IAW SRM 53-11-41, 51-42-13, 51-42-21, 51-40-11, 51-42-06, 51-21-11, 51-25-16, AMM 20-70-00, AND NDTM 51-20-006-250.
